Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Recently I got operated for piles, will i be normal again ?

Hi, I'm allergic to drugs.... it all started in jan when i took a pain killer imole.. itching started with hives... after couple of weeks it vanished.. recently i got operated for piles, this time too i was given certain pain killers, and same reactions... i took avil, and citrizine, but for few days i was normal and again it started to itch and hives were forming all over the body. i stopped taking all kinds of medicine a month ago, but still hives and itching are present. although its not as intense as it was, but i'm very uncomfortable with it.. kindly help. is this a serious issue.. will i be normal again. is it life threatening??
Asked On : Tue, 2 Nov 2010
Answers:  1 Views:  428
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Member

You are allergic to one of NSAIDs (Non Steroidal Anti Inflammorty Medications) which are one class of pain medicine. Some times, esp.if the drug is given intravenously, the reaction will be severe. Patients get severe breathing problem, they get rash like burns(Steven Johnson Syndrome) and blood pressure drops. You have to know the drug name and avoid it. There are alternative medicines.


Dr. Jagdish
Answered: Thu, 4 Nov 2010
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor